Published: 2022-06-30

Wiesław Wójcik, Universality of Mathematics in Historical Perspective, 306 pp. Uniwersytet Humanistyczno-Przyrodniczy im. Jana Długosza w Częstochowie: Częstochowa 2021

Pavol Dancák Logo ORCID

Download files

Citation rules

Dancák, P. (2022). Wiesław Wójcik, Universality of Mathematics in Historical Perspective, 306 pp. Uniwersytet Humanistyczno-Przyrodniczy im. Jana Długosza w Częstochowie: Częstochowa 2021. Philosophy and Canon Law, 8(1), 1–4. https://doi.org/10.31261/PaCL.2022.08.1.08

Cited by / Share

Vol. 8 No. 1 (2022)
Published: 2023-05-22


ISSN: 2450-4955
eISSN: 2451-2141
Ikona DOI 10.31261/PaCL

Publisher
Wydawnictwo Uniwersytetu Śląskiego | University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.